Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

I have been bleeding for about 2 weeks after plan b.

i took the plan b and i ahve been bleeding for about 2 weeks and i am on the depo and i also have very bad backaches and i didn't take the pill when i suppose to
Asked On : Tue, 15 Jun 2010
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to healthcaremagic
If you were on depot( DMPA) you shouldnot have taken plan B (emergency contraception). But in view of present situation heavy bleeding and backache are the side effects of the same. Visit a gynaecologist for clinical examination and the needful.
take care
Answered: Fri, 9 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor